# SDR FDEA202506100993

- Difficulty date: June 10, 2025
- Submitted: June 19, 2025
- Operation: Air carrier
- Aircraft: N910FD
- Make and model: Boeing 757236
- Aircraft serial: 25054
- Aircraft time: 60,759 hours, 24,393 cycles
- System (JASC): 3417 · Air Data Computer
- Part: Adc
- Part number: 4040800912
- Part serial: 85070704
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: CL
- How discovered: O
- Nature of condition: S
- Precautionary procedure: A

## Discrepancy

ON DEPARTURE THE LEFT ADC FAILED GIVING ERRONEOUS  AIRSPEED AND ALTITUDE INDICATIONS ALONG WITH  MULTIPLE FLAGS. WE WERE IN CRITICAL PHASE OF FLIGHT  SO IMMEDIATELY CHECKED THE RIGHT PFD AND STANDBY TO DETERMINE THEY WERE WORKING PROPERLY. SWITCHED  THE LEFT ADC TO ALT.  WE SWITCHED THE ADC BACK TO  CHECK AND IT GAVE THE SAME ERRONEOUS READINGS.   AMM: 34-12-01-4  AMM: 34-12-00-5  REMOVED AND REPLACED LEFT ADC.  LEFT ADC  OPERATIONAL TEST CHECKS GOOD. ALL WORK ACCOMPLISHED  PER ABOVE REFERENCES.    AMM: 34-11-00-5  PERFORMED  LOW RANGE PITOT-STATIC TEST PER ABOVE  REF TEST O.K.
